MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an infection at the lead site.Antibiotic treatment did not address the issue.Patient is hospitalized.Surgical intervention took place wherein a wound wash out was performed to address the issue.
 
Event or Problem Description
Additional information received indicates that the wound wash out was performed on (b)(6) 2023.The infection has resolved.Patient was released from the hospital after a week of antibiotics.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-04530.Related manufacturer reference number: 1627487-2023-04616.Related manufacturer reference number: 1627487-2023-04617.Additional information received indicates that the patient had anchors implanted, which were also explanted on (b)(6) 2023.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-04530.Additional information received indicates that infection did not resolve and spread to the ipg site.As such, surgical intervention took place on (b)(6) 2023 wherein the lead and ipg were explanted to address the issue.The infection was being treated in hospital with iv antibiotics, post procedure of device removal.The patient has now been discharged.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information received indicates that the doctor has indicated that the infection has cleared and iv antibiotics have been stopped.

Brand Name
LAMITRODE 88 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17035008
Report Number1627487-2023-02614
Device Sequence Number6393979
Product Code LGW
UDI-Device Identifier05414734402248
UDI-Public05414734402248
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Model Number3288
Device Catalogue Number3288
Device Lot Number8166631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/01/2023
09/01/2023
09/01/2023
09/28/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date06/23/2023
09/22/2023
09/27/2023
10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale